# SDR AWXA200401046

- Difficulty date: September 9, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 45,483 hours, 31,397 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK AN AREA OF DISBONDED SKIN WAS FOUND ON OB END OF NR 2 SLAT WEDGE BETWEEN WBL 246.0 AND WBL 254.0 LT.  MAINTENANCE REMOVED PREVIOUS REPAIR, DAMAGED SKIN AND HONEYCOMB ON NR 2 SLAT; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW SRM 51-70-10, FIG. 32.
